Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9

Thread: My DNP question

  1. #1
    nobbythedonkey's Avatar
    nobbythedonkey is offline Associate Member
    Join Date
    Oct 2003
    Location
    United Kingdom
    Posts
    394

    My DNP question

    iiv been doing 400mg a day for about 3 weeks now, i capped it my self and its dead 200mg, i only get the swets every so often, my body fluid is yellow but the heat and swets have me thinking that im not taking any, even sleeping is ok. anyone give any advice

  2. #2
    crackle's Avatar
    crackle is offline Associate Member
    Join Date
    Mar 2002
    Posts
    235
    Bump to 600mg...how much do you weigh?

  3. #3
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    i'm on DNP also 400mg and i feel the same way but havent bumped it up though..

    p.s: i'm also on Clen , up to 140mg now.
    Last edited by MaNofSteeL; 10-14-2004 at 01:26 PM.

  4. #4
    LeanMeOut's Avatar
    LeanMeOut is offline Community Veteran
    Join Date
    Jan 2004
    Location
    One up on you
    Posts
    4,446
    Don't bump it up...... just stay @ the lower more comfortable dosage and let it do it's magic slowly. Why anyone would want to go through the hell of a higher dosage is beyond me.


    Also, @ 400mgs ED for that time period you may want to consider a small dose of T3 (like 50-100mcg) a day as DNP shuts down thyroid hormone conversion

  5. #5
    1badcamaro's Avatar
    1badcamaro is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    ridin dirty
    Posts
    2,720
    listen to leanmeout, DO NOT up your dosage, just because you are not feeling all the sides does not mean that it isnt working. Remember that the effects of dnp are irreversible so just be careful man.

  6. #6
    hung-solo's Avatar
    hung-solo is offline Registered User
    Join Date
    Apr 2004
    Location
    HEELS 2005!!
    Posts
    3,977
    Quote Originally Posted by 1badcamaro
    listen to leanmeout, DO NOT up your dosage, just because you are not feeling all the sides does not mean that it isnt working. Remember that the effects of dnp are irreversible so just be careful man.
    what do you mean irreversible?

  7. #7
    SV-1's Avatar
    SV-1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    The Lab
    Posts
    5,467
    Quote Originally Posted by hung-solo
    what do you mean irreversible?
    Once you take some DNP there's no other drug that will counter the effect of it. You just have to wait till it's out of your system.

  8. #8
    nobbythedonkey's Avatar
    nobbythedonkey is offline Associate Member
    Join Date
    Oct 2003
    Location
    United Kingdom
    Posts
    394
    cheers fo the advice, im not bumping it up, i did goto 600mg for a few days and it really kicked in, next time i cap em up i might do my self 500mg caps sorta inbetween ok and harsh and take one of them a day. it all depends on what i loose, 1 month togo and ill be off this batch

  9. #9
    Matrix78's Avatar
    Matrix78 is offline Associate Member
    Join Date
    Oct 2003
    Location
    Warren, MI
    Posts
    490
    another month??? to go, **** i'm doing 2 weeks i'm at 400mg and i'm counting down the last 5 days here till i can get a good night sleep and not wake to find myself in a pool

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •